2 x IBUPROM SINUS 12 TABS — MADE IN POLAND — FREE SHIPPING
US and the Rest of the World: 9 to 20 business days
Description 2 x IBUPROM SINUS 12 TABS — MADE IN POLAND — FREE SHIPPING
PRODUCT DESCRIPTION
Ibuprom
Sinus Tabs is a preparation consisting of two active substances: ibuprofen (a preparation from the group of non-steroidal anti-inflammatory preparations, so-called NSAIDs) and
phenylephrine hydrochloride (a nasal decongestant). Ibuprom Sinus Tabs has an
analgesic, anti-inflammatory and antipyretic effect. Shrinks blood vessels, reduces
congestion and swelling of the nasal mucosa and sinuses, reduces the amount of
secretions, clearing the airways and facilitating breathing. It opens the nose
and the paranasal sinuses.
IBUPROM Sinus TABS - composition:
The active
substances of the preparation are ibuprofen and phenylephrine hydrochloride. 1 coated
tablet contains 200 mg of ibuprofen and 6.1 mg of phenylephrine hydrochloride.
The other
ingredients are: calcium hydrogen phosphate dihydrate, croscarmellose sodium,
powdered cellulose, talc, simethicone, colloidal silica, anhydrous, sucrose,
calcium carbonate, Macrogol 6000, povidone K90, Macrogol 4000, Green Spruce
Food Colorant 83270-DO (sodium sulphate (E 514 ), tartrazine (E 102), brilliant
blue (E 133)), titanium dioxide (E 171), shellac, cocoa oil.
IBUPROM Sinus TABS - indications:
Use on an
ad hoc basis to relieve symptoms of nasal obstruction and paranasal sinuses
associated with headache, pain associated with obstruction of the sinuses and
fever due to flu or a cold. If there is no improvement or the patient feels
worse after 3 days, contact your doctor.
TABS Sinus IBUPROM - Application:
Always take
this medicine exactly as described in this leaflet or as directed by your
doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.
Use orally.
Recommended dose:
Adults and
adolescents over 12 years of age: 2 tablets 3 times a day (every 8 hours).
There should be an interval of at least 4 hours between doses. Do not use more
than 6 tablets a day.
The lowest
effective dose should be used for the shortest duration of symptom relief.
If you need
to use the preparation for more than 3 days or your condition worsens, contact your
doctor.
Additional information:
Before use,
read the package leaflet, which contains indications, contraindications, data
on side effects and dosage, as well as information on the use and storage of
the medicinal product, or consult your doctor or pharmacist, as each preparation used
improperly is a threat to your life and health.
Tags: IBUPROM
Buyers Online
- Customer from Huixquilucan de Degollado logged in
- Customer placed a new order for Actovegin solution for injection 400mg 10ml x 5 ampoules — Made in Ukraine — Free Delivery
- Customer from Donaghadee placed a new order for Barboval 30 capsules — Made in Ukraine — Free Delivery
- Customer from Donaghadee registered for an account
- Customer placed a new order for Dekristol D3 20 000 IU, 20 capsules — Made in Germany — Free Delivery
- Customer from Strongsville logged in
- Customer from Ongar logged in
- Customer from Mesa logged in
- Customer from Mesa reset their account password
- Customer from Mesa requested a reset password
- Customer from Metro Manila logged in
- Customer from Huixquilucan de Degollado logged in
- Customer placed a new order for Broncho-Vaxom Adult 7mg, 30 capsules — Made in Switzerland — Free Delivery
- Customer placed a new order for Revalid Hair Complex, 60 capsules — Made in Switzerland — Free Delivery
- Customer placed a new order for DELICOL (ENZYME LACTASE) BABY DROPS 15ML - MADE IN POLAND - FREE SHIPPING
- Customer from Kragujevac logged in
- Customer from Metro Manila logged in
- Customer placed a new order for Salicylic - zinc paste (Salicylic acid) 25g — Made in Ukraine — Free Delivery
- Customer from portland placed a new order for Elfunat solution for injections 50 mg/ml, 2ml x 10 ampoules — Made in Romania — Free Delivery
- Customer from portland logged in

